MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The asset device was returned to olympus.Upon inspection testing of the returned device, the suction port was broken off and was identified as non-repairable.There were no other defects noted.The device was returned unrepaired at in-house customer's request.The review of the device history record (dhr) did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.The investigation determined the most likely cause of the failure as being handling of the device during reprocessing or during transit.The instructions for use (ifu) warns users on the proper handling of this device: ¿this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage." olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The olympus asset device, shockpulse lithotripsy transducer, was sent to the olympus service center.Upon inspection and testing of the returned device, it was discovered the suction port had broken off.There was not patient involvement.The medical device report (mdr) is being submitted to capture the reportable malfunction of the suction port broken off found during evaluation.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key14522785
Report Number3011050570-2022-00068
Device Sequence Number5502677
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public00855279005023
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown